MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the trusystem 7000 dv table.There was no allegation of patient or caregiver injury or death reported from this alleged incident.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer reported that when trying to move the or table, no movement was seen and all that could be heard was a motor sound.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device could not be performed as the field service was not on site and no further data was provided.After three follow ups no response was received, the trusystem 7000 surgical table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anesthesia.¿ task-related patient transfer within the operating theatre.¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.It was confirmed that the problem was solved by restarting the table.Based on this no further action is required.
 
Event or Problem Description
The customer reported that when trying to move the or table, no movement was seen and all that could be heard was a motor sound.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint (b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key20279433
Report Number3007143268-2024-00047
Device Sequence Number18033443
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown